Cart: 0 Items - $0.00

You have no items in your shopping cart.

Ibugesic - 200mg

Ibuprofen
Ibugesic - 200mg $1.98 - $5.94

Availability: In stock

Pack Size Price Qty
30 Tablet/s   US$1.98 Add to Reminder
60 Tablet/s   US$3.96 Add to Reminder
90 Tablet/s   US$5.94 Add to Reminder

Details

About the drug: Ibuprofen is a NSAID or non steroidal anti-inflammatory drug. This pain relief medication reduces hormones in the body that cause inflammation and pain in the body. Uses of the drug: Ibuprofen is primarily used for relief from pain or inflammation induced by conditions such as arthritis, headache, toothache, back pain, menstrual cramps, or minor injury. Working of the drug: It works by inhibiting an enzyme cyclooxygenase that causes pain and inflammation. Manufacturer: Ibugesic is manufactured by Cipla, India and you can buy Ibugesic 400 mg online from alldaychemist.com. Dosage forms and strengths: Ibuprofen is available in the following strengths on our website: Ibugesic 400 mg tablet Ibugesic 200 mg tablet Before taking the drug: Do not take the drug if you: Just had heart bypass surgery Have chest pain, weakness, shortness of breath, slurred speech Have symptoms of stomach and intestinal bleeding such as stools which are black, bloody, or tarry in appearance; bloody cough or vomit that resembles coffee grounds Are pregnant as the potential to harm an unborn baby if taken while being pregnant Are breastfeeding as it is not known if Ibuprofen can pass into breast milk and harm a nursing baby. Talk to your doctor about this. Ibuprofen is not recommended for children younger than 18 years of age without proper medical advice Tell your doctor if you: Have conditions like asthma; polyps in your nose; porphyria; bleeding or blood clotting disorder Smoke Have a history of heart attack, stroke, or blood clot; liver or kidney disease; heart disease, congestive heart failure, high blood pressure, or a history of stomach ulcers or bleeding Dosage: How much to take the drug? You should take Ibuprofen pain relief medication exactly as directed by your doctor. All medications come with a patient leaflet with complete instructions and details. Refer it for any doubts. Do not alter the course of the medication in any way (do not take more or less than the prescribed dosage). An overdose of Ibuprofen can cause extensive damage to your stomach or intestines. A maximum dosage limit of 800mg per dose or 3200mg per day is set for adults. Do not exceed these limits under any circumstances. Also do not take it after the period for which the medication was prescribed is over. Taking Ibuprofen with food or milk may lower the chance of any stomach upset. Always store Ibuprofen pain relief medication in a cool and dry place. How to take the drug? Take Ibuprofen strictly according to your doctor’s direction or according to the instructions on the medication label. Do not alter the dosage unless your doctor advises you to do so. Also, do not take this medication after the prescribed period is over. Always store the medication in a cool and dry place. Miss dose: If you miss a dose of Ibuprofen medication, take it as soon as you remember. Don’t take the missed dose if the time to take the next dose is almost up. Taking multiple doses near to each other can lead to excess medication in your body which can be harmful. Overdose: In case of an overdose of Ibuprofen , get emergency medical attention or call the Doctor immediately. Overdose may lead to drowsiness, muscle weakness, nausea, vomiting, stomach pain, shortness of breath, light headedness, or fainting. Common side effects: Ibuprofen medication like all medications has the potential of causing side effects. Some of the common side effects due to this medication are black, bloody or tarry stools; bloody cough or vomit that looks like coffee grounds; increased blood pressure; diarrhea; upset stomach; nausea; heartburn; stomach pain; constipation; or drowsiness. Ibuprofen (Cataflam, Richie K) usage may lead to life threatening heart or circulatory problems such as heart attack or stroke, especially if taken for a prolonged period. The side effects mentioned above are the not the only ones and there may be other side effects which may be rare and serious. Seek medical attention immediately if you get serious side effects while taking Ibuprofen medication. Common interaction with other drugs: Some drugs can interact with Ibuprofen. Let your doctor know in advance if you are using any of these interacting drugs presently: blood thinner like Warfarin, Cyclosporine, Digoxin, Diuretic, Insulin Or Oral Diabetes Medications, Isoniazid, Pronbenecid, Rifampin, Secobarbital, Teniposide, Sertraline, Sulfamethoxazole, Lithium, Methotrexate, Steroids, Zafirlukast , Aspirin or other nsaids, heart or blood pressure drugs like benazepril, ramipril or others, or cholesterol-lowering medicine such as fenofibrate or others. The drugs mentioned here are not the only ones that can interact with Ibuprofen. There may be others as well. Share the list of all types of medications and related products which you are using with your doctor and never start a new medication without his or her advice. Warning: Things to remember: Many medications contain nsaids like aspirin, ibuprofen, ketoprofen, or naproxen. Read the medicine labels carefully and avoid other medicines that contain nsaids while taking this medication. Alcohol consumption is also not recommended while taking Ibuprofen.

Additional Information

SKU 528
US Brand Name Motrin
Strength 200mg
Generic Name Ibuprofen
Manufacturer Cipla
PharmaceuticalForm Tablet/s
Copyright © 2015 Thesafepills.com. All Rights Reserved
Our Partner copyscape mcafee godaddy
> X

FONT
SIZE